Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 31 of 68 found articles
 
 
  Italian domination in trees
 
 
Title: Italian domination in trees
Author: Henning, Michael A.
Klostermeyer, William F.
Appeared in: Discrete applied mathematics
Paging: Volume 217 (2017) nr. P3 pages 8 p.
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 31 of 68 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands